uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Invariance Under Quasi-isometries of Subcritical and Supercritical Behavior in the Boolean Model of Percolation
Univ Fed ABC, Sao Paulo, Brazil..
Univ Fed ABC, Sao Paulo, Brazil..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2016 (English)In: Journal of statistical physics, ISSN 0022-4715, E-ISSN 1572-9613, Vol. 162, no 3, 685-700 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

In this work we study the Poisson Boolean model of percolation in locally compact Polish metric spaces and we prove the invariance of subcritical and supercritical phases under mm-quasi-isometries. More precisely, we prove that if a metric space M is mm-quasi-isometric to another metric space N and the Poisson Boolean model in M exhibits any of the following: (a) a subcritical phase; (b) a supercritical phase; or (c) a phase transition, then respectively so does the Poisson Boolean model of percolation in N. Then we use these results in order to understand the phase transition phenomenon in a large family of metric spaces. Indeed, we study the Poisson Boolean model of percolation in the context of Riemannian manifolds, in a large family of nilpotent Lie groups and in Cayley graphs. Also, we prove the existence of a subcritical phase in Gromov spaces with bounded growth at some scale.

Place, publisher, year, edition, pages
2016. Vol. 162, no 3, 685-700 p.
Keyword [en]
Poisson point process, Percolation, Boolean model, Quasi-isometries
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-282329DOI: 10.1007/s10955-015-1422-7ISI: 000371086600006OAI: oai:DiVA.org:uu-282329DiVA: diva2:916831
Available from: 2016-04-05 Created: 2016-04-05 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Mussini, Filipe

Search in DiVA

By author/editor
Mussini, Filipe
By organisation
Analysis and Probability Theory
In the same journal
Journal of statistical physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 200 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf